# SDR V0XD201604026081

- Difficulty date: April 24, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 32,857 hours, 24,088 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Part number: AMS55176L063
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER COWL GANG DRAIN PANEL GOUGED.  BLENDED DAMAGE, FOUND TO BE OUT OF LIMITS.  FABRICATED & INSTALLED DOUBLER IAW SRM 54-23-00, 51-42-06, 51-25-06 & AMM 51-21-10.  NDT PERFORMED.
